Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2015, 6:32 PM CDT for Bibb County, Chilton County, Shelby County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 6:32 PM CDT (23:32 UTC)
- Expired
- Mar 31, 2015, 7:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bibb County, AL, Chilton County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 24 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
225
WUUS54 KBMX 312332
SVRBMX
ALC007-021-117-010030-
/O.NEW.KBMX.SV.W.0036.150331T2332Z-150401T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BIBB COUNTY IN CENTRAL ALABAMA...
SOUTHERN SHELBY COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
* UNTIL 730 PM CDT
* AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRIERFIELD
IRONWORKS PARK...OR NEAR MONTEVALLO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...MONTEVALLO...COLUMBIANA...JEMISON...THORSBY...
WILTON...UNIVERSITY OF MONTEVALLO...BRIERFIELD IRONWORKS PARK...
ASHBY...LAY LAKE...MITCHELL LAKE...LAY LAKE DAM...GAP OF THE
MOUNTAIN...AMERICAN VILLAGE...HIGGINS FERRY PARK...SHELBY...
RANDOLPH...CAMPBELL AND LOMAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3314 8703 3315 8648 3312 8646 3309 8651
3306 8651 3306 8652 3301 8652 3298 8651
3293 8652 3291 8649 3287 8648 3285 8644
3283 8646 3292 8706
TIME...MOT...LOC 2332Z 274DEG 27KT 3305 8694
HAIL...1.00IN
WIND...60MPH
$$
563 follow-up statements
002
WWUS54 KBMX 312355
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CDT TUE MAR 31 2015
ALC007-021-117-010030-
/O.CON.KBMX.SV.W.0036.000000T0000Z-150401T0030Z/
BIBB AL-SHELBY AL-CHILTON AL-
655 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN BIBB...SOUTHERN SHELBY AND NORTHEASTERN CHILTON
COUNTIES...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALERA...
MOVING EAST AT 30 MPH. ANOTHER STORM ACROSS WESTERN BIBB COUNTY WILL
MOVE INTO THIS SAME WARNING...AND HAVE ADDITIONAL HAIL AND WIND
DAMAGE THREATS ACROSS EASTERN BIBB COUNTY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...MONTEVALLO...COLUMBIANA...JEMISON...THORSBY...
WILTON...UNIVERSITY OF MONTEVALLO...BRIERFIELD IRONWORKS PARK...
ASHBY...LAY LAKE...MITCHELL LAKE...LAY LAKE DAM...GAP OF THE
MOUNTAIN...AMERICAN VILLAGE...HIGGINS FERRY PARK...SHELBY...
RANDOLPH...CAMPBELL AND LOMAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3314 8703 3315 8648 3312 8646 3309 8651
3306 8651 3306 8652 3301 8652 3298 8651
3293 8652 3291 8649 3287 8648 3285 8644
3283 8646 3292 8706
TIME...MOT...LOC 2350Z 274DEG 27KT 3304 8677
HAIL...1.00IN
WIND...60MPH
$$
56200
WWUS54 KBMX 010013
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT TUE MAR 31 2015
ALC007-117-010021-
/O.CAN.KBMX.SV.W.0036.000000T0000Z-150401T0030Z/
BIBB AL-SHELBY AL-
713 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB AND SOUTHERN
SHELBY COUNTIES IS CANCELLED...HOWEVER...ANOTHER SEVERE THUNDERSTORM
WARNING REMAINS IN EFFECT FOR ADDITIONAL STORMS MOVING ACROSS
CENTRAL BIBB COUNTY.
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. ONCE
AGAIN...ANOTHER SEVERE THUNDERSTORM WARNING CONTINUES TO BE IN
EFFECT FOR ADDITIONAL STORMS MOVING ACROSS THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN ALABAMA.
LAT...LON 3292 8684 3301 8682 3306 8680 3307 8662
3306 8662 3302 8656 3302 8652 3293 8652
3291 8649 3287 8648 3284 8646
TIME...MOT...LOC 0011Z 274DEG 27KT 3303 8658
$$
ALC021-010030-
/O.CON.KBMX.SV.W.0036.000000T0000Z-150401T0030Z/
CHILTON AL-
713 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN CHILTON COUNTY...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAY LAKE...OR
9 MILES SOUTHWEST OF TALLADEGA SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...MITCHELL LAKE...
LAY LAKE...MINOOKA PARK...I 65 REST AREA AND WAXAHATCHEE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3292 8684 3301 8682 3306 8680 3307 8662
3306 8662 3302 8656 3302 8652 3293 8652
3291 8649 3287 8648 3284 8646
TIME...MOT...LOC 0011Z 274DEG 27KT 3303 8658
HAIL...1.00IN
WIND...60MPH
$$
56208
WWUS54 KBMX 010023
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT TUE MAR 31 2015
ALC021-010032-
/O.EXP.KBMX.SV.W.0036.000000T0000Z-150401T0030Z/
CHILTON AL-
723 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHILTON COUNTY
WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN ALABAMA.
LAT...LON 3292 8684 3301 8682 3306 8680 3307 8662
3306 8662 3302 8656 3302 8652 3293 8652
3291 8649 3287 8648 3284 8646
TIME...MOT...LOC 0018Z 274DEG 27KT 3303 8658
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:22 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 31, 6:22 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 622 PM CDT TUE MAR 31 2015 .DISCUSSION... QUITE AN ACTIVE AFTERNOON OUT THERE AS THE MAIN WARM FRONT HAS LIFTED WELL NORTH OF THE AREA...WITH A FEW FAIRLY DISTINCTIVE BOUNDARIES SLIDING THROUGHOUT THE AREA. MAIN FOCUS WITH THE FORECAST REMAINS SEVERE WEATHER AND ISOLATED TO SCATTERED SEVERE STORMS. CURRENT SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. ACROSS THE NORTHERN PORTIONS OF THE WATCH...STORMS MAY BECOME SOMEWHAT ELEVATED AS BOUNDARY LAYER INHIBITION INCREASES AS NOCTURNAL COOLING ENSUES. THIS WILL RESULT IN A DIMINISHING WIND THREAT BUT...STEEP MIDLEVEL LAPSE RATES AND SUFFICIENT INSTABILITY WILL ALLOW FOR A CONTINUED HAIL THREAT THROUGH ABOUT 02Z-03Z FROM TCL AND BHM IN AL...EAST/SOUTHEAST TOWARD FFC AND MCN IN GA. OVERALL ACTIVE PATTERN REMAINS POSSIBLE THROUGH THE REST OF THE WEEK WITH A CLEARING COLD FRONT ON FRIDAY..THAT MAY RESULT IN A DRY WEEKEND. SEE PREVIOUS AFD FOR MORE INFORMATION ON THE EXTENDED FORECAST. 16 && .AVIATION... 18Z TAF DISCUSSION. WARM FRONT CURRENTLY LIFTING NORTH OF BHM AND EET...APCHG ASN AND ANB. BNDRY WILL ACT AS TRIGGER/FOCUS FOR AFTERNOON CONVECTION WITH MOIST AND UNSTABLE AIR TO THE SOUTH AND COLD AIR ALOFT. TIMING OF CONVECTION IS PROBLEMATIC AT THIS TIME...AND CONTINUED PREVIOUS TIMING AND WILL ADJUST AS THE SITUATION EVOLVES. MGM/TOI MAY SEE A FEW VCSH...HOWEVER MAIN ACTIVITY WILL REMAIN NORTH. CIGS OUTSIDE OF TSTMS SHOULD REMAIN VFR...WITH TYPICAL REDUCTIONS DURING ANY TSTM ACTIVITY AT/NEAR TAF SITES. EXPECT ACTIVITY TO DIMINISH THROUGH THE EVENING HOURS. GOOD CHANCE OF FOG/LOW CLOUDS WILL RETURN AT MGM LATE TONIGHT...UNTIL AFTER SUNRISE. JD/02 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 76 56 77 58 / 70 20 30 50 30 ANNISTON 51 77 56 78 58 / 70 20 30 50 20 BIRMINGHAM 54 79 59 80 60 / 70 30 30 50 20 TUSCALOOSA 58 80 60 82 62 / 60 30 30 50 20 CALERA 57 79 59 80 60 / 60 30 30 50 20 AUBURN 56 79 57 79 58 / 70 30 30 30 10 MONTGOMERY 59 81 59 83 59 / 50 30 30 30 10 TROY 60 81 58 82 57 / 50 40 30 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 3:19 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 PM CDT TUE MAR 31 2015 ALZ011>015-017>050-012330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 319 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING...UNTIL 9PM ...GENERALLY ALONG AND NORTHEAST OF A LINE FROM MILLPORT TO CENTREVILLE TO TROY. THE THREATS WILL BE LARGE HAIL AND WIND GUSTS UP TO 60 MPH. SEE THE SEVERE THUNDERSTORM WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE A FEW STRONG TO SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE LIKELIHOOD OF SOMETHING SEVERE IS LESS THAN ON TUESDAY...BUT NONETHELESS...QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH MAY OCCUR. THESE STORMS WILL ALSO DEVELOP IN THE VICINITY OF A QUASI STATIONARY FRONT. ANOTHER SHOT AT SEVERE STORMS COMES ON FRIDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES THROUGH THE REGION. ONCE AGAIN...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY...WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Local storm report, Mar 31, 6:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 ENE ROANOKE 33.16N 85.33W
03/31/2015 E1.00 INCH RANDOLPH AL PUBLIC
ALONG COUNTY 665 BETWEEN AL 22 AND COUNTY 16
&&
DAVISLocal storm report, Mar 31, 6:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 1 W LAKE LURLEEN STATE 33.30N 87.70W
03/31/2015 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
&&
DAVISLocal storm report, Mar 31, 6:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL COKER 33.25N 87.69W
03/31/2015 E1.75 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
&&
DAVISLocal storm report, Mar 31, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 W HOLT 33.25N 87.58W
03/31/2015 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
&&
DAVISLocal storm report, Mar 31, 6:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL NORTHPORT 33.24N 87.59W
03/31/2015 E1.75 INCH TUSCALOOSA AL TRAINED SPOTTER
NUMEROUS REPORTS OF QUARTER TO GOLF BALL SIZE HAIL IN
NORTHPORT
&&
DAVISSpecial weather statement, Mar 31, 6:30 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 PM CDT TUE MAR 31 2015 ALZ028-029-037-038-010000- TALLAPOOSA AL-RANDOLPH AL-CHAMBERS AL-CLAY AL- 630 PM CDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH... NORTHWESTERN CHAMBERS...NORTHEASTERN TALLAPOOSA AND SOUTHEASTERN CLAY COUNTIES UNTIL 700 PM CDT... AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOLDVILLE...OR 8 MILES SOUTH OF ASHLAND...MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHLAND...NEW SITE...GOLDVILLE...MALONE...DAVISTON...MOTLEY AND MELLOW VALLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3307 8593 3325 8590 3324 8558 3300 8560 TIME...MOT...LOC 2329Z 277DEG 34KT 3316 8583 16
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:25 AM CDT | Dense Fog Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Mar 31, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Mar 31, 1:51 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Mar 31, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 34 min |
| Mar 31, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 39 min |
| Mar 31, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 60 min |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 33 min |
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 37 min |
| Mar 31, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 32 min |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 50 min |
| Mar 31, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 49 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 16 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Mar 31, 4:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 24 min |
| Mar 31, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 34 min |
| Mar 31, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 54 min |
| Mar 31, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 22 min |
| Mar 31, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 45 min |
| Mar 31, 5:10 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 50 min |
| Mar 31, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Mar 31, 5:19 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 26 min |
| Mar 31, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 34 min |
| Mar 31, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Mar 31, 5:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 56 min |
| Mar 31, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 33 min |
| Mar 31, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 35 min |
| Mar 31, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 38 min |
| Mar 31, 6:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 52 min |
| Mar 31, 6:30 PM CDT | Special Weather Statement | BMX | Clay | 30 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 48 min |
| Mar 31, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.